# SDR DALA2025062604792

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 51,965 hours, 36,043 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9535 STARTED APU AND DIRTY, MUSTY SMELL OCCURRED ONCE AIR CAME ON. CALLED MX, UNABLE TO FIX IMEDIATLY. CORRECTIVE ACTION: COALESCER BAGS SOAK IN WATER AND DIRTY CAUSE THE ODOR IN CABIN. FOUND DRAIN LINE CLOGGED AND UNCLOGGED LINE. RAN APU FOR 2 HOURS WITH NO SMELL. (7399952)
